# SDR SABA980024

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 717
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: 8961153
- Condition: Torn
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

CLT/GSP - FLT 9101 - THE LEFT ENGINE WAS SHUT DOWN IN-FLIGHT BY THE AIRCREW.  THE LEFT ENGINE WAS HAVING SEVERE TORQUE FLUCTUATION BETWEEN ZERO PERCENT AND 70 PERCENT.  THE AIRCRAFT WAS 12 MILES OUT, ON DESCENT TO GSP.  IN-FLIGHT EMERGENCY DECLARED.  EMERGENCY PROCEDURES USED.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE FROM CLT, FOUND THE P-3 LINE LOOSE.  RE-SECURED THE P-3 LINE AND REPLACED THE P-3 GASKET.  (X)
